# SDR 2008UALA02532

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 48,506 hours, 17,417 cycles
- Engine: Iae V2527A5
- Engine time: 32,912 hours, 12,609 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C LOSING OIL QUANTITY.  FLIGHT DIVERTED.  OIL SUPPLY PRESSURE TUBE FOUND DAMAGED AND LEAKING. TUBE REPLACED CORRECT THIS CONDITION.
